# SDR FDEA201510203281

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 606 hours, 22,027 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMOKE IN COCKPIT & COURIER AREA & MAIN CARGO FIRE EICAS MESSAGE.  TURNED BACK, MAIN CARGO FIRE ALERT WENT AWAY & SMOKE CLEARED.  ENGINE OIL QUANTITIES 1120Z ARE 23 LT & 22 RT.  NO ODORS OR SMOKE AT THIS TIME.   RAN NR 1 ENGINE IAW JRH. NOTED OPERATING OIL QTY  LEVEL AT 16-17 QTS AFTER TEMP STABILIZED. DURING  ENGINE OIL SERVICING CHECK OF NR 1 ENGINE, FOUND  ENGINE OIL TO BE OVERSERVICED . NOTED OIL SPILLING  OUT OF SCUPPER WHEN OIL CAP WAS OPENED. DRAINED  APPROXIMATELY ONE GALLON OF OIL FROM NR 1 ENGINE TO  PROPER SERVICING LEVEL IAW MM 79-11-00-3.   RAN ENGINE IAW JRH CHAPTER 6 AT IDLE. NO SMOKE NOTED INSIDE AIRCRAFT, BUT DID NOTE ODOR OF OIL.  REPLACED LEFT RECRIRCULATION AIR FILTER IAW MM 21-25-02-4. OLD  FILTER DID NOT APPEAR TO HAVE OIL CONTAMINATION OR ODOR. RAN NR 1 ENGINE AGAIN, WITH NORMAL OPERATING  OIL QTY OF 12-15QTS IAW MM 79-11-00-3.
